SAFETYLIT WEEKLY UPDATE

We compile citations and summaries of about 400 new articles every week.
Email Signup | RSS Feed

HELP: Tutorials | FAQ
CONTACT US: Contact info

Search Results

Journal Article

Citation

Nisse P, Forceville X, Cezard C, Ameri A, Mathieu-Nolf M. Vet. Hum. Toxico. 1998; 40(6): 349-352.

Affiliation

Centre Anti-Poisons de Lille, Centre Hospitalier Regional Universitaire de Lille, France.

Copyright

(Copyright © 1998, American College of Veterinary Toxicologists)

DOI

unavailable

PMID

9830697

Abstract

An acute poisoning in a 44-y-old female who ingested 50 ml of ethyl parathion concentrate (25 g) is described. She was treated by gastric lavage, administration of pralidoxime and atropine, and mechanical ventilation. As signs of intoxication disappeared at day 3, treatment was discontinued. The patient had a relapse of acute cholinergic crisis at day 4, and the same treatment was applied again. The acute poisoning phase was followed by an intermediate syndrome and delayed distal polyneuropathy. The clinical course of this severe ethyl parathion poisoning was favorable after 40 d.


Language: en

NEW SEARCH


All SafetyLit records are available for automatic download to Zotero & Mendeley
Print